# SDR ASOA2012122002690

- Difficulty date: November 30, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 24,328 hours, 22,151 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-399
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FS 364 TO FS 399 ARE CORRODED.  REMOVED DAMAGED SEAT TRACK IAW AMM 53-01-11-000-802 & INSTALLED NEW SERVICEABLE SEAT TRACK IAW AMM 53-01-11-400-802.
